# SDR AALA202011209023

- Difficulty date: November 9, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 20,400 hours, 5,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5348004220602
- Condition: Corroded
- Location: Frames 67-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORROSION FLOOR STRUCTURE IN LOWER CORNER FR 68 AT LEVEL STR 23L AT AFT GALLEY AREA MEASURING L: 0.606 INCH, W: 0.790 INCH, D: 0.013 INCH.  REPLACED FLOOR STRUCTURE LOWER CORNER FR 68.
